# SDR UALA2012101005741

- Difficulty date: October 9, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,416 hours, 13,417 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LOWER INTERNAL BILGE AREA WEB TIES CORRODED AT SEVERAL AREAS BS 1540, STR 36R - STR 39R.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CORROSION ON SHEAR TIE STA 1540 BETWEEN STR 39R-38R, ARE OUT OF LIMITS.  INST 3EA NEW SHEAR TIES STA 1540, STR 36R-39R IAW BAC DWG 140T2102, 146T1222 SRM 51-40-02.
